# SDR TWAA9911906

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47343
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 857-965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, CHAIR TRACK NUMBER 4 WAS CORRODED AT FLANGE, STA 857 THRU 965.  NEW TRACK INSTALLED PER SPM 6-70-01.  SPLICE PER SRM 53-05, FIG 4F SHEET 1.
